# SDR AALA20171013002

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 67,148 hours, 8,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L3 DOOR,  RECEIVED CABIN FAULT MESSAGE 23-02468.  TROUBESHOT IAW FIM 23-39-00 AND FOUND A FAULTY WIRE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01.  OPS CHECKED GOOD.
